Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Diabetic. Taken insulin. Black molds on toilet. Related to Diabetes?

My husband is a diabetic. He is not consistent with his medications. Recently, he was started on insulin which he took for a while and stopped.. The toilets in the house he uses grow a substance that looks like black mold. No matter how often the toilets are cleaned with bleach, it continues to grow. Could this be related to his diabetes?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  660
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Endocrinologist 's  Response
Dear Ma'm, Hi! It is really a sorry state of affairs. Kindly try to explain your husband the importance of good glycemic control. Growing mould in the toilet is suggestive of high blood sugar levels in the urine. It will only go with the glucose control of your husband. Besides growing mold in the toilet, such high sugars will cause all complications of diabetes to your husband. Kindly take care of him. Regards!
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor